# SDR USAA061192

- Difficulty date: September 26, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 55,141 hours, 55,141 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE APPROX 19.5 INCHES FROM ROOT AND 18.0 INCHES FROM TAB TRAIL.  COMPOSITE REPAIR IAW SRM 51-70-17, DEFECT SIZE: .200" X .050".
